波兰科学研究院数学研究所
期刊
会议
图书
作者:Yuval Z. Flicker , Piotr Krasoń
来源:[J].Bulletin Polish Acad. Sci. Math., 2017, Vol.65, pp.125-138IMPAS
摘要:Our aim here is to restructure the area of multiplicative relations on points and congruences, by proposing a novel conjecture in the context of general reductive linear algebraic groups. To support our conjecture we check it in a few elementary but new cases, and claim this...
作者:Agnieszka Borowiecka , Piotr Mizerka
来源:[J].Bulletin Polish Acad. Sci. Math., 2018, Vol.66, pp.167-177IMPAS
摘要:According to Laitinen and Morimoto (1998), a finite group $G$ has a smooth effective one fixed point action on some sphere if and only if $G$ is an Oliver group. For some finite Oliver groups $G$ of order up to $216$, and for $G=A_5\times C_p$, where $p=3,5,7$, we present a strat...
作者:Adam Osękowski
来源:[J].Bulletin Polish Acad. Sci. Math., 2017, Vol.65, pp.165-175IMPAS
摘要:Let $X=(X_t)_{t\geq 0}$ be a bounded martingale and let $Y=(Y_t)_{t\geq 0}$ be differentially subordinate to $X$. We prove that if $1\leq p \lt \infty $ and $W=(W_t)_{t\geq 0}$ is an $A_p$ weight of characteristic $[W]_{A_p}$, then $$ \| Y\| _{L^{p,\infty }(W)}\leq C_p[W]_{A_p}\|...
作者:James H. Schmerl
来源:[J].Bulletin Polish Acad. Sci. Math., 2019, Vol.67, pp.31-35IMPAS
摘要:The Kotlarski–Krajewski–Lachlan Theorem says that every resplendent model of Peano Arithmetic has a full satisfaction class. Enayat and Visser gave a more model-theoretic proof of this theorem. We redo their proof using kernels of directed graphs.
作者:Kyriakos Keremedis
来源:[J].Bulletin Polish Acad. Sci. Math., 2018, Vol.66, pp.99-113IMPAS
摘要:In the realm of metric spaces we show, in the Zermelo–Fraenkelset theory $\mathbf{ZF}$, that:;;(a) A metric space $\mathbf{X}=(X,d)$ is countably compact iff it ispseudocompact.;;(b) Given a metric space $\mathbf{X}=(X,d),$ the following statements areequivalent:;;$\hskip2em...
作者:Saronsad Sokantika , Athipat Thamrongthanyalak
来源:[J].Bulletin Polish Acad. Sci. Math., 2017, Vol.65, pp.97-105IMPAS
摘要:Let $T$ be a set-valued map from a subset of $\mathbb {R}^n$ to $\mathbb {R}^m$. Suppose $(\mathbb {R};+,\cdot ,T)$ is o-minimal. We prove that (1) if for every $x\in \mathbb {R}^n$, each connected component of $T(x)$ is convex, then $T$ has a continuous selection if and only if ...
作者:Christophe Cuny , Michel Weber
来源:[J].Bulletin Polish Acad. Sci. Math., 2018, Vol.66, pp.69-85IMPAS
摘要:We show that if ${\bf a}=(a_n)_{n\in {\mathbb N}}$ is a good weight for the dominated weighted ergodic theorem in $L^p$, $p \gt 1$, then the Nörlund matrix $N_{\bf a}=\{a_{i-j}/A_i\}_{0\le j\le i}$, $A_i=\sum_{k=0}^i |a_k|$, is bounded on $\ell ^p({\mathbb N})$. We study the...
作者:Tomasz Cieślak , Michał Gaczkowski , Mariusz Kubkowski ...
来源:[J].Bulletin Polish Acad. Sci. Math., 2017, Vol.65, pp.153-164IMPAS
摘要:We adress the problem of qualitative properties of multipeakons, particular solutions of the Camassa–Holm equation. Our approach makes use of the well-known fact that the evolution of multipeakons is governed by the geodesic motion of a particle on an $N$-dimensional surface...
作者:Zbigniew Lipecki
来源:[J].Bulletin Polish Acad. Sci. Math., 2017, Vol.65, pp.93-95IMPAS
摘要:A theorem of E. Szpilrajn (Marczewski) (1936) on equivalent functions is recalled and its relation to subsequent results published by M. Morayne and C. Ryll-Nardzewski (1999) and M. Kysiak (2005) is briefly discussed.
作者:Rafael Espínola , Andrzej Wiśnicki
来源:[J].Bulletin Polish Acad. Sci. Math., 2018, Vol.66, pp.1-7IMPAS
摘要:Let $X$ be a partially ordered set with the property that each family of order intervals of the form $[a,b],[a,\rightarrow )$ with the finite intersection property has a nonempty intersection. We show that every directed subset of $X$ has a supremum. Then we apply the above ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×